# SDR GQVA20180413001

- Difficulty date: April 10, 2018
- Submitted: April 13, 2018
- Operation: Air carrier
- Aircraft: N915FG
- Make and model: Cessna 680CE
- Aircraft serial: 6800056
- Aircraft time: 2,870 hours, 1,584 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Corroded
- Location: Rt Wing
- Part time: 2,870 hours, 1,584 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE VERTICAL STEM OF THE LOWER REAR SPAR CAP AFT ANGLE - RH OF THE REAR SPAR ASSEMBLY WAS FOUND TO BE CORRODED AT ABOUT CWS 325 WITH .078" REMAINING THICKNESS ON THE WEB STEM FLANGE. REPAIR DEFINITION WAS RECEIVED FROM CESSNA ENGINEERING TO REPAIR CORRODED AREA BY BLENDING / ALODINE TREATMENT / PRIMER APPLICATION. REPLACEMENT OF RIVETS WERE NECESSARY UPON REASSEMBLY WITH NEW RIVETS.\ IN THE AREA
